# SDR UPS98227197

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Part number: 65245711
- Condition: Corrosion
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, SURFACE CORROSION ON LT STAB UPPER T/E BEAM FROM I/B TO O/B END.  T/E BEAM REPLACED IAW DRAWING NR 65-22987.
